# SDR 2008UALA03353

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 37,020 hours, 10,297 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAP SLAT ELEC MESSAGE ON TAXI OUT.  OUT OF ADJUSTMENT (TRANSMITTER).  ADJUSTED RIGHT L/E SLAT POSITION TRANSMITTER - REPLACED LEFT L/E SLAT POSITION TRANSMITTER PER MM 27-88-01-401.  ADJUSTED RIGHT L/E SLAT POSITION TRANSMITTER - ELECTRICAL ANGLE FOR FLAP LEVER UP ADJUSTED TO 8.71 BOTH L AND R TRANSMITTERS.
